# SDR DALA1014060995

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1211 L28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARGO STA1211 LONG 28R AND 29R FLOOR ATTACH ANGLE CORRODED.  CORROSION OUT OF LIMITS REMOVED, FAB NEW ANGLE IAW DWG 5956705. INSTALLED NEW ANGLE IAW SRM 51-30-2,51-30-5. (DLM88101566)
